# SDR 2ARF201009001

- Difficulty date: September 24, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug MD 83
- Aircraft serial: 49397
- Aircraft time: 68,635 hours, 33,586 cycles
- Engine: Pwa JT8D
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: 591508147
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH DETECTED THE APU DOOR OPEN AND FOLDED. MX PERFORMED THE DOOR INSP DETECTING THAT FOLD WAS NOT REPAIRABLE, SO IT WAS REPLACED IAW MM 52-45-00, ALL CORRECT.
